# SDR SWAA2017050113479

- Difficulty date: March 27, 2017
- Submitted: May 1, 2017
- Operation: Air carrier
- Aircraft: N7856A
- Make and model: Boeing 737-7
- Aircraft serial: 30630
- Aircraft time: 43,268 hours, 29,355 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Part number: 147A7580
- Condition: Cracked
- Location: Bs 947
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER BAFFLE FLANGE CRACKED AT BS 947, RBL 25.  R & R THE BAFFLE IAW SRM & DWG.
